# SDR AALA202307277859

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,658 hours, 37,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR HARD TO ARM. MAINTENANCE FOUND THE R1 DOOR SLIDE GIRT BAR ASSEMBLY WAS NOT CORRECTLY FOLDED ON THE FULL LENGTH OF THE GIRT BAR AND CORRECTLY FOLDED THE GIRT BAR ASSEMBLY PER AMM 25-62-44-400-01-A.
